BibTeX record journals/mcm/JodarAC10a

download as .bib file

@article{DBLP:journals/mcm/JodarAC10a,
  author    = {Lucas J{\'{o}}dar and
               Luis Acedo and
               Juan Carlos Cort{\'{e}}s},
  title     = {Corrigendum to "Special issue: Mathematical models in medicine, business
               {\&} engineering 2009" [Math. Comput. Modelling 52 {(7-8)} {(2010)]}},
  journal   = {Math. Comput. Model.},
  volume    = {52},
  number    = {7-8},
  pages     = {1298},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.mcm.2010.06.033},
  doi       = {10.1016/j.mcm.2010.06.033},
  timestamp = {Wed, 17 Feb 2021 08:55:29 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/JodarAC10a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics